# SDR XN0A1329

- Difficulty date: May 12, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- Aircraft time: 57,633 hours, 37,046 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK AT PHL COULD NOT GET NR 1 START VALVE TO OPEN ELECTRICALLY.  COULD NOT DUPLICATE, OPERATED NR 1 START VALVE NUMEROUS TIMES, SYSTEM OPS CHECK GOOD IAW B727 MM CHAPTER 80-11-11.  DMI 6492 CLEARED.
